# SDR SIMA20180130009

- Difficulty date: January 30, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 32,702 hours, 28,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP, OTBD ROLLER BUSHING BORE IS CORRODED.  REMOVED AND REPLACED THE LT OTBD FLAP ASSY IAW AMM 27-50-00.
